# SDR AALA201606159001

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 26,291 hours, 9,074 cycles
- Engine: Iae V2533A5
- Engine time: 26,291 hours, 9,074 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4243
- Condition: Odor
- Location: Zone 100
- Part time: 26,291 hours, 9,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE PASSENGER BOARDING PROCESS IT WAS REPORTED THAT THE CABIN HAS A STRONG ODOR THAT SMELLS LIKE DIRTY SOCKS.  ALL PASSENGERS AND FLIGHT CREW LEFT THE ACFT SAFELY AND THE ACFT WAS REMOVED FROM SERVICE. SEVERAL FLIGHT CREW MEMBERS EXPERIENCED SYMPTOMS OF DIFFICULTY BREATHING, HEART PALPITATIONS AND NAUSEA.  MAINTENANCE DETERMINED THAT THE SOURCE OF THE ODOR WAS THE APU.  MAINTENANCE REPLACED THE APU IAW TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK AND OPS CHECK WITH NO ODORS NOTED.
